Please use this identifier to cite or link to this item:
Publisher DOI: 10.1155/2014/892363
Title: An Extended analytical approach to evaluating monotonic functions of fuzzy numbers
Language: English
Authors: Seibel, Arthur 
Schlattmann, Josef 
Keywords: parameter uncertainties;monotonic functions;fuzzy numbers;analytical fuzzy calculus
Issue Date: 2014
Publisher: Hindawi Publishing Corporation
Source: Advances in Fuzzy Systems, vol. 2014, Article ID 892363, 9 pages, 2014.
Journal or Series Name: Advances in Fuzzy Systems 
Abstract (english): This paper presents an extended analytical approach to evaluating continuous, monotonic functions of independent fuzzy numbers. The approach is based on a parametric α-cut representation of fuzzy numbers and allows for the inclusion of parameter uncertainties into mathematical models.
DOI: 10.15480/882.1232
ISSN: 1687-711X
Institute: Laser- und Anlagensystemtechnik G-2 
Type: (wissenschaftlicher) Artikel
Project: Open Access Publizieren 2013 - 2015 / Technische Universität Hamburg-Harburg 
License: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
892363.pdf1,85 MBAdobe PDFThumbnail
Show full item record

Page view(s)

Last Week
Last month
checked on Sep 22, 2020


checked on Sep 22, 2020

Google ScholarTM


Note about this record


This item is licensed under a Creative Commons License Creative Commons